Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 97, NWS Lincoln, IL

June 19, 20094 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 19, 2009, 5:30 PM CDT for 4 counties in Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2009, 5:30 PM CDT (22:30 UTC)
Expired
Jun 19, 2009, 6:15 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Marshall County, IL, McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 77 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:24 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2125 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
982 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 192230
SVRILX
ILC113-123-179-203-192315-
/O.NEW.KILX.SV.W.0097.090619T2230Z-090619T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
530 PM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
  WESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
  EASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 615 PM CDT.

* AT 530 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 5 MILES NORTH OF LACON TO 3 MILES SOUTHWEST OF GERMANTOWN
  HILLS TO 7 MILES WEST OF DELAVAN...OR ALONG A LINE EXTENDING FROM 5
  MILES NORTH OF LACON TO 5 MILES EAST OF PEORIA TO 11 MILES NORTH OF
  MASON CITY...AND WAS MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WASHINGTON...
  MORTON...
  WASHBURN...
  TREMONT...
  METAMORA...
  DELAVAN...
  VARNA...
  HOPEDALE...

OTHER LOCATIONS IN THIS WARNING INCLUDE...BLOOMINGTON...CARLOCK...
DANVERS...DEER CREEK...DOWNS...EL PASO...EUREKA...GOODFIELD...
GRIDLEY...HUDSON...LEXINGTON...MACKINAW...MINIER...MINONK...NORMAL...
ROANOKE...SECOR...STANFORD...TOLUCA AND TOWANDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

&&

LAT...LON 4093 8905 4094 8894 4093 8893 4076 8892
      4076 8874 4035 8882 4034 8966 4110 8941
      4110 8905
TIME...MOT...LOC 2230Z 268DEG 36KT 4109 8939 4073 8950
          4037 8967

$$

CHURCHILL
2 follow-up statements
000 
WWUS53 KILX 192255
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
555 PM CDT FRI JUN 19 2009

ILC179-192305-
/O.CAN.KILX.SV.W.0097.000000T0000Z-090619T2315Z/
TAZEWELL IL-
555 PM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR TAZEWELL COUNTY IS
CANCELLED...

LAT...LON 4036 8925 4072 8915 4109 8921 4110 8905
      4093 8905 4094 8894 4093 8893 4076 8892
      4076 8874 4035 8882
TIME...MOT...LOC 2255Z 268DEG 36KT 4107 8912 4078 8902
          4047 8903

$$

ILC113-123-203-192315-
/O.CON.KILX.SV.W.0097.000000T0000Z-090619T2315Z/
MARSHALL IL-MCLEAN IL-WOODFORD IL-
555 PM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN WOODFORD...WESTERN MCLEAN AND SOUTHEASTERN MARSHALL
COUNTIES...

AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TOLUCA TO PANOLA TO BLOOMINGTON...MOVING EAST AT 40
MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...LAKE
BLOOMINGTON...NORMAL...HUDSON...BLOOMINGTON...BLOOMINGTON AIRPORT...
TOWANDA...GRIDLEY...DOWNS AND LEXINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4036 8925 4072 8915 4109 8921 4110 8905
      4093 8905 4094 8894 4093 8893 4076 8892
      4076 8874 4035 8882
TIME...MOT...LOC 2255Z 268DEG 36KT 4107 8912 4078 8902
          4047 8903

$$

CHURCHILL
000 
WWUS53 KILX 192312
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
612 PM CDT FRI JUN 19 2009

ILC113-123-203-192322-
/O.EXP.KILX.SV.W.0097.000000T0000Z-090619T2315Z/
MARSHALL IL-MCLEAN IL-WOODFORD IL-
612 PM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOODFORD...WESTERN
MCLEAN AND SOUTHEASTERN MARSHALL COUNTIES EXPIRES AT 615 PM CDT...

THE STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 4036 8925 4072 8915 4109 8921 4110 8905
      4093 8905 4094 8894 4093 8893 4076 8892
      4076 8874 4035 8882
TIME...MOT...LOC 2312Z 268DEG 36KT 4107 8890 4078 8880
          4047 8881

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:00 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 19, 3:00 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT FRI JUN 19 2009

.DISCUSSION...
ISSUED 300 PM CDT FRI JUN 19 2009

SHORT TERM...TONIGHT THROUGH MONDAY...
WILL KEEP THE HEAT INDEX GOING AS IS UNTIL 7 PM AS HEAT INDEX VALUES
ARE HOVERING AROUND THE 100 DEGREE MARK AND WILL CONTINUE FOR A FEW
MORE HOURS.

SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AS
TEMPERATURES IN THE LOWER 90S AND DEWPOINTS IN THE MID 70S HAVE
RESULTED IN ERODING THE CAPPING INVERSION CENTERED AT ABOUT 850 MB.
RESIDUAL BOUNDARIES FROM STORMS THIS MORNING HAVE BECOME ILL-DEFINED
AS OF LATE...HOWEVER SATELLITE IMAGERY STILL SHOWS AN ARC OF DEEPER
CUMULUS/CBS FROM GALESBURG TO SPRINGFIELD TO PARIS. THESE STORMS
WILL HAVE THE POTENTIAL FOR SEVERE DOWNBURST WINDS AND POSSIBLY HAIL
THIS EVENING.

THE MORE CONCENTRATED SEVERE POTENTIAL WILL BE LATER THIS EVENING
AND TOWARD 06Z AS A WELL-DEFINED SHORTWAVE MOVING THROUGH EASTERN
KANSAS/NEBRASKA PUSHES TOWARD THE MISSISSIPPI RIVER. UPSCALE GROWTH
IN THE STORMS BETWEEN DES MOINES AND KANSAS CITY IS LIKELY WITH THE
MAIN SEVERE WEATHER MODE LIKELY BEING A BOW ECHO WITH DAMAGING
WINDS. LARGE HAIL AND POSSIBLY ISOLATED TORNADOES WILL BE POSSIBLE
AS WELL.

BY 06Z...THE MAIN COLD FRONT SHOULD BE JUST MOVING INTO GALESBURG...
HOWEVER THE THUNDERSTORM CLUSTER BY THEN SHOULD BE RACING INTO
INDIANA. SOME SECONDARY DEVELOPMENT WILL BE POSSIBLE AGAIN WITH THE
MAIN FRONT...SO WILL KEEP CHANCE POPS GOING AFTER MIDNIGHT IN THE
NORTHWEST HALF. SOME LINGERING STORMS WILL BE POSSIBLE IN THE
SOUTHEAST SATURDAY MORNING.

THE COLD FRONT WILL STALL OUT JUST TO THE SOUTH OF THE AREA...AND
MODELS INDICATE THAT THE BOUNDARY WILL RETREAT NORTHWARD SATURDAY
NIGHT AND SUNDAY. WILL INCLUDE SOME SLIGHT CHANCE POPS FOR THAT
TIMEFRAME...THEN THE UPPER RIDGE WILL BUILD IN AND REDUCE POPS BELOW
MENTIONABLE VALUES.

LONG TERM...TUESDAY THROUGH FRIDAY...
UPPER RIDGE WILL BE ANCHORED OVER THE ARKLATEX REGION INTO THE
MIDDLE OF NEXT WEEK...WITH THE MAIN JET EXTENDING FROM THE CENTRAL
ROCKIES INTO CANADA NORTH OF THE GREAT LAKES. HOT AND HUMID
CONDITIONS WILL CONTINUE WITH LITTLE IN THE WAY OF SURFACE FEATURES.
MOISTURE WILL BE RICH BUT MID LEVEL TEMPERATURES WILL ALSO BE VERY
WARM WHICH WILL PROVIDE AN EXTENSIVE CAP OVER MUCH OF THE
MISSISSIPPI VALLEY. ISOLATED CONVECTION WILL BE POSSIBLE JUST ABOUT
ANYWHERE...BUT THE LOW CHANCE/LOW AERIAL COVERAGE PRECLUDES ANY
MENTION THIS FAR IN ADVANCE.

BY FRIDAY...THE ECMWF AND GFS ARE IN LOOSE AGREEMENT THAT AN UPPER
TROUGH WILL TOP THE RIDGE AND MOVE ACROSS CANADA AND EXTEND
SOUTHWARD INTO THE GREAT LAKES. WILL PUT IN SOME SLIGHT CHANCE POPS
OVER THE NORTHERN PORTIONS OF THE FORECAST AREA IN THE VICINITY OF
THE ACCOMPANYING SURFACE FRONT.

04
&&

.AVIATION...
ISSUED 1230 PM CDT FRI JUN 19 2009

MAIN FORECAST ISSUE FOR THE TAFS WILL BE THE TIMING OF A SEVERE
SQUALL LINE...AS IT MOVES SOUTHHEAST FROM IOWA AND ACROSS THE
TERMINAL SITES THIS EVENING. USING THE 4KM WRF MODEL...ATTEMPED TO
PROVIDE A 3-HR WINDOW AT EACH SITE WHEN THIS IS MOST LIKELY...
BEGINNING AROUND 23Z AT KPIA AND ENDING AROUND 03Z AT KCMI.

BEFORE THIS ARRIVES...SCATTERED THUNDERSTORMS ARE EXPECTED DURING
THE AFTERNOON...WITH REGIONAL RADAR MOSAICS HINTING AT THIS FROM
NEAR KUIN SOUTHWEST INTO WEST CENTRAL MISSOURI...AS WELL AS JUST
NORTHEAST OF KCMI. MAINTAINED VCTS AT ALL SITES FOR MUCH OF THIS
PERIOD.

COLD FRONT EXPECTED TO PUSH ACROSS THE TAF SITES LATE THIS
EVENING...WITH WINDS SWINGING TO THE WEST-NORTHWEST BY 12Z.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
ILZ049>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Jun 19, 3:10 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT FRI JUN 19 2009

ILZ027-036-040-041-047-048-201200-
CASS-FULTON-KNOX-MASON-MENARD-SCHUYLER-
310 PM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND
THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE
SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH LATE
TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ028>031-037-038-042>046-201200-
CHAMPAIGN-DE WITT-LOGAN-MARSHALL-MCLEAN-PEORIA-PIATT-STARK-
TAZEWELL-VERMILION-WOODFORD-
310 PM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ049>053-201200-
CHRISTIAN-MACON-MORGAN-SANGAMON-SCOTT-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WEST
CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND DOWNSTREAM
THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ054>057-061-201200-
COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ062-063-066>068-071>073-201200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS
EXPECTED TO MOVE INTO SOUTHEAST ILLINOIS LATER THIS EVENING. DAMAGING
WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN
AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

GEELHART

In the hours before

Local storm report, Jun 19, 5:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
513 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND GST     ELMORE                  40.97N 89.97W
06/19/2009  E70.00 MPH       PEORIA             IL   EMERGENCY MNGR

&&

OUSLEY
Local storm report, Jun 19, 5:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
517 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
06/19/2009                   KNOX               IL   LAW ENFORCEMENT

            TREES DOWN IN GALESBURG AND KNOXVILLE AT MILE POST 50
            WITH TREES ACROSS THE INTERSTATE.

&&

OUSLEY
Local storm report, Jun 19, 5:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
520 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             BLOOMINGTON             40.48N 88.97W
06/19/2009  M0.75 INCH       MCLEAN             IL   EMERGENCY MNGR

&&

OUSLEY
Local storm report, Jun 19, 5:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     LEWISTOWN               40.40N 90.16W
06/19/2009                   FULTON             IL   EMERGENCY MNGR

            SMALL TREES DOWN, POWER LINES DOWN WITH POWER OUTAGES IN
            CITY. PEA SIZE HAIL ALSO REPORTED.

&&

OUSLEY
Local storm report, Jun 19, 5:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             4 SW PEORIA             40.70N 89.66W
06/19/2009  E1.75 INCH       PEORIA             IL   EMERGENCY MNGR

            AT PEORIA INTERNATIONAL AIRPORT. REPORTED BY PEORIA CITY
            EMA

0258 PM     HAIL             BELLEVUE                40.69N 89.67W
06/19/2009  E2.00 INCH       PEORIA             IL   EMERGENCY MNGR

            FROM PEORIA CITY EMA

0258 PM     TSTM WND GST     BELLEVUE                40.69N 89.67W
06/19/2009  E70.00 MPH       PEORIA             IL   EMERGENCY MNGR

            REPORTED BY PEORIA CITY EMA

0301 PM     HAIL             PEORIA                  40.74N 89.61W
06/19/2009  M0.88 INCH       PEORIA             IL   LAW ENFORCEMENT

0305 PM     HAIL             WASHINGTON              40.70N 89.44W
06/19/2009  M0.25 INCH       TAZEWELL           IL   MESONET

            SWOP REPORT.

0307 PM     HAIL             PEORIA                  40.74N 89.61W
06/19/2009  M1.00 INCH       PEORIA             IL   NWS EMPLOYEE

0308 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
06/19/2009  E1.00 INCH       PEORIA             IL   TRAINED SPOTTER

            ESTIMATED 1.00 INCH OF RAIN IN 15 MINUTES AT NORTHWOODS
            MALL.

0309 PM     HAIL             2 SW TREMONT            40.51N 89.52W
06/19/2009  M0.88 INCH       TAZEWELL           IL   EMERGENCY MNGR

0312 PM     HAIL             TREMONT                 40.53N 89.49W
06/19/2009  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

0320 PM     HAIL             2 N GERMANTOWN HILLS    40.80N 89.47W
06/19/2009  M0.25 INCH       WOODFORD           IL   MESONET

            SWOP REPORT.

0332 PM     HAIL             CLINTON                 40.15N 88.96W
06/19/2009  E0.25 INCH       DE WITT            IL   EMERGENCY MNGR

0337 PM     HAIL             CLINTON                 40.15N 88.96W
06/19/2009  M0.88 INCH       DE WITT            IL   EMERGENCY MNGR

0338 PM     TSTM WND DMG     3 N METAMORA            40.84N 89.36W
06/19/2009                   WOODFORD           IL   EMERGENCY MNGR

            3 MILES NORTH OF METAMORA ON MORRIS ROAD A 9 INCH
            DIAMETER TREE DOWN ACROSS ROAD.

0340 PM     TSTM WND DMG     CHILLICOTHE             40.92N 89.50W
06/19/2009                   PEORIA             IL   MESONET

            BIG BRANCHES DOWN WITH ESTIMATED WINDS IN EXCESS OF 40
            MPH. REPORTED BY HENRY SWOP.

0345 PM     TSTM WND DMG     CLINTON                 40.15N 88.96W
06/19/2009                   DE WITT            IL   EMERGENCY MNGR

            PORTION OF MOTEL ROOF BLOWN OFF, 10 INCH TREE SNAPPED,
            POWER POLE BROKEN.

0410 PM     HAIL             FARMER CITY             40.24N 88.64W
06/19/2009  M1.00 INCH       DE WITT            IL   TRAINED SPOTTER

0421 PM     TSTM WND DMG     2 SW MANSFIELD          40.19N 88.54W
06/19/2009                   PIATT              IL   EMERGENCY MNGR

            TREES DOWN WITH DAMAGE TO A HOME.

0438 PM     HAIL             MAHOMET                 40.19N 88.40W
06/19/2009  M1.00 INCH       CHAMPAIGN          IL   EMERGENCY MNGR

0444 PM     TSTM WND DMG     2 E GALESVILLE          40.16N 88.52W
06/19/2009                   PIATT              IL   TRAINED SPOTTER

            10 TO 12 INCH TREE LIMBS DOWN.

0450 PM     TSTM WND DMG     ABINGDON                40.80N 90.40W
06/19/2009                   KNOX               IL   MESONET

            LARGE LIMBS DOWN.

0452 PM     TSTM WND DMG     3 N CHAMPAIGN           40.15N 88.27W
06/19/2009                   CHAMPAIGN          IL   EMERGENCY MNGR

            MULT TREES DOWN ON NORTH SIDE OF CHAMPAIGN.

0452 PM     TSTM WND GST     3 WNW DELONG            40.83N 90.37W
06/19/2009  E70.00 MPH       KNOX               IL   TRAINED SPOTTER

0500 PM     TSTM WND DMG     LEWISTOWN               40.40N 90.16W
06/19/2009                   FULTON             IL   EMERGENCY MNGR

            SMALL TREES DOWN, POWER LINES DOWN WITH POWER OUTAGES IN
            CITY. PEA SIZE HAIL ALSO REPORTED.

0500 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
06/19/2009                   KNOX               IL   LAW ENFORCEMENT

            TREES DOWN IN GALESBURG AND KNOXVILLE AT MILE POST 50
            WITH TREES ACROSS THE INTERSTATE.

0508 PM     HAIL             PHILO                   40.00N 88.16W
06/19/2009  M0.25 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

0509 PM     TSTM WND GST     ELMORE                  40.97N 89.97W
06/19/2009  E70.00 MPH       PEORIA             IL   EMERGENCY MNGR

0515 PM     HAIL             BLOOMINGTON             40.48N 88.97W
06/19/2009  M0.75 INCH       MCLEAN             IL   EMERGENCY MNGR

&&

OUSLEY
Local storm report, Jun 19, 5:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/19/2009                   PEORIA             IL   EMERGENCY MNGR

            2 FOOT DIAMETER TREE SNAPPED OFF HALF WAY UP TREE NEAR
            FOREST HILL AND SHERIDAN ROAD.

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:06 AM CDTRiver Flood WarningILXFulton, Knox67 hr
Jun 19, 9:50 AM CDTHeat AdvisoryILXChristian, Clark, Clay, Coles, Crawford, Cumberland and 12 more9 hr
Jun 19, 10:12 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford22 min
Jun 19, 2:21 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell54 min
Jun 19, 3:00 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford60 min
Jun 19, 3:10 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford65 min
Jun 19, 3:41 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt49 min
Jun 19, 3:49 PM CDTSevere Thunderstorm WarningILXMcLean41 min
Jun 19, 3:58 PM CDTSevere Thunderstorm WarningILXSchuyler47 min
Jun 19, 4:21 PM CDTSevere Thunderstorm WarningILXChampaign54 min
Jun 19, 4:21 PM CDTSevere Thunderstorm WarningILXCass, Mason, Morgan, Scott39 min
Jun 19, 4:30 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Knox, Mason, Schuyler45 min
Jun 19, 4:59 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Sangamon, Scott46 min
Jun 19, 5:01 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion59 min
Jun 19, 5:03 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Mason, Peoria, Stark and 2 more42 min
Jun 19, 5:21 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon39 min
Jun 19, 5:36 PM CDTSevere Thunderstorm WarningILXLogan, Menard39 min
Jun 19, 5:39 PM CDTTornado WarningILXVermilion51 min
Jun 19, 5:53 PM CDTSevere Thunderstorm WarningILXKnox, Stark45 min
Jun 19, 5:59 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon46 min
Jun 19, 6:04 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, Macon3 hr
Jun 19, 6:08 PM CDTTornado WarningILXDeWitt29 min
Jun 19, 6:20 PM CDTSevere Thunderstorm WarningILXChristian40 min
Jun 19, 6:30 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt45 min
Jun 19, 6:34 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford31 min
Jun 19, 6:42 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Douglas, Moultrie, Shelby48 min
Jun 19, 6:56 PM CDTTornado WarningILXChampaign16 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.